Schulman, Jerome M., Disch, Raymond L. (1996) Theoretical Studies of the [N]Phenylenes. Journal Of The American Chemical Society, 118 (35) 8470-8474 doi:10.1021/ja9611811
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Theoretical Studies of the [N]Phenylenes | ||
Journal | Journal Of The American Chemical Society | ||
Authors | Schulman, Jerome M. | Author | |
Disch, Raymond L. | Author | ||
Year | 1996 (January) | Volume | 118 |
Issue | 35 | ||
Publisher | American Chemical Society (ACS) | ||
DOI | doi:10.1021/ja9611811Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 1506002 | Long-form Identifier | mindat:1:5:1506002:8 |
GUID | 0 | ||
Full Reference | Schulman, Jerome M., Disch, Raymond L. (1996) Theoretical Studies of the [N]Phenylenes. Journal Of The American Chemical Society, 118 (35) 8470-8474 doi:10.1021/ja9611811 | ||
Plain Text | Schulman, Jerome M., Disch, Raymond L. (1996) Theoretical Studies of the [N]Phenylenes. Journal Of The American Chemical Society, 118 (35) 8470-8474 doi:10.1021/ja9611811 | ||
In | (1996, January) Journal Of The American Chemical Society Vol. 118 (35) American Chemical Society (ACS) |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |